Leucocytoclastic vasculitis as a late complication of clopidogrel therapy

Ranjan K. Shetty, Mohit Madken, Kushal Naha, G. Vivek

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We describe a case of leucocytoclastic vasculitis manifested as exanthematous rash in a 57-year-old woman on long-term therapy with clopidogrel. The diagnosis was confirmed by skin biopsy. The patient was managed symptomatically with oral antihistaminics and topical steroids in consultation with dermatologists. Clopidogrel therapy was discontinued on suspicion of drug-induced vasculitis. The rash resolved completely within 2 weeks of withdrawal of clopidogrel, satisfying criteria for a probable adverse drug reaction. Leucocytoclastic vasculitis is an unusual adverse effect of clopidogrel therapy and even rarer as a late complication.

Original languageEnglish
Article number007861
JournalBMJ Case Reports
DOIs
Publication statusPublished - 11-02-2013
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Medicine(all)

Fingerprint Dive into the research topics of 'Leucocytoclastic vasculitis as a late complication of clopidogrel therapy'. Together they form a unique fingerprint.

  • Cite this